Facebook Pixel
EmpowHER Guest

i had sex three weeks ago took the pills the next morning...the nect day my boyfriend used condoms then i got sick for one week some boil that appears on my genitals and before week four we had sex again the next morning i took the pills

By Anonymous August 10, 2015 - 7:08am
Rate This

they have had bad effects on me I keep feeling like what I eat I should vomit but then I am not vomiting at all what could be the problem

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our help.

You need to be seen, in person, by your primary care physician. These boils need to be examined. Your doctor can recommend treatment.

Nausea can be a side effect of an emergency contraceptive, if that is the pill you took. Or you may have a virus. Again, your doctor can make the diagnosis.

You should never take an emergency contraceptive more than once during a period of one month. Your body may be reacting to this.


August 10, 2015 - 9:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!